# SDR UIEA2020100202152

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 12 SLAT HAS LARGE DELAMINATED ON OUTBOARD SIDE OF WEDGE.  REPAIRED NR 12 SLAT OUTBOARD SIDE OF TRAILING EDGE WEDGE, IAW B767 SRM 51-70-10-2R-4.
